PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 1 | 177-187
Tytuł artykułu

On principal iteration semigroups in the case of multiplier zero

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We collect and generalize various known definitions of principal iteration semigroups in the case of multiplier zero and establish connections among them. The common characteristic property of each definition is conjugating of an iteration semigroup to different normal forms. The conjugating functions are expressed by suitable formulas and satisfy either Böttcher’s or Schröder’s functional equation.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
1
Strony
177-187
Opis fizyczny
Daty
wydano
2013-01-01
online
2012-10-24
Twórcy
autor
Bibliografia
  • [1] Blanton G., Baker J.A., Iteration groups generated by C n functions, Arch. Math. (Brno), 1982, 18(3), 121–127
  • [2] Ger J., Smajdor A., Regular iteration in the case of multiplier zero, Aequationes Math., 1972, 7, 127–131 http://dx.doi.org/10.1007/BF01818507
  • [3] Kuczma M., Functional Equations in a Single Variable, Monogr. Mat., 46, PWN, Warszawa, 1968
  • [4] Kuczma M., Choczewski B., Ger R., Iterative Functional Equations, Encyclopedia Math. Appl., 32, Cambridge University Press, Cambridge, 1990 http://dx.doi.org/10.1017/CBO9781139086639
  • [5] Szekeres G., Regular iteration of real and complex functions, Acta Math., 1958, 100, 203–258 http://dx.doi.org/10.1007/BF02559539
  • [6] Targonski Gy., Topics in Iteration Theory, Studia Math.: Skript, 6, Vandenhoeck & Ruprecht, Göttingen, 1981
  • [7] Weitkämper J., Embeddings in iteration group and semigroups with nontrivial units, Stochastica, 1983, 7(3), 175–195
  • [8] Zdun M.C., On the regular solutions of a linear functional equation, Ann. Polon. Math., 1974, 30, 89–96
  • [9] Zdun M.C., Some remarks on iteration semigroups, Uniw. Slaski w Katowicach Prace Naukowe-Prace Mat., 7, 1977, 65–69
  • [10] Zdun M.C., Continuous and Differentiable Iteration Semigroups, Prace Nauk. Uniw. Slask. Katowic., 308, Uniwersytet Slaski, Katowice, 1979
  • [11] Zdun M.C., On differentiable iteration groups, Publ. Math. Debrecen, 1979, 26(1–2), 105–114
  • [12] Zdun M.C., On the structure of iteration group of homeomorphisms having fixed points, Aequationes Math., 1998, 55(3), 199–216 http://dx.doi.org/10.1007/s000100050030
  • [13] Zdun M.C., Zhang W., Koenigs embedding flow problem with global C 1 smoothness, J. Math. Anal. Appl., 2011, 374(2), 633–643 http://dx.doi.org/10.1016/j.jmaa.2010.08.075
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0068-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.